MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/360MM-STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/360MM-STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.013.552S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 that the patient sustained a second injury requiring a hemiarthroplasty.Originally, the patient was implanted with a retrograde nail.The nail was removed and replaced with a curved condylar plate that would allow for the hip implant stem to fit into the canal.The nail did not fail nor did it cause the second injury, it was only removed and replaced with a plate to fix his second injury.The procedure and the patient's status are unknown.This report is for one 11mm ti cann retro/antegrade femoral nail-ex/ 360mm-sterile.This is report 1 of 3 for (b)(4).

Brand Name
11MM TI CANN RETRO/ANTEGRADE FEMORAL NAIL-EX/360MM-STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9830847
Report Number2939274-2020-01265
Device Sequence Number726836
Product Code HSB
UDI-Device Identifier10886982088048
UDI-Public(01)10886982088048
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K033618
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.013.552S
Device Catalogue Number04.013.552S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2020
Initial Report FDA Received Date03/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR